# SDR 9520719603

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Cable
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, A NOISE WAS NOTICED COMING FROM THE NOSE LANDING GEAR AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND NOISE CONTINUED.  AIRCRAFT CONTINUED TO DESTINATION BELOW 250 KIAS AND WITH LANDING GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LEFT FORWARD LANDING GEAR DOOR OPEN.  ADJUSTED NOSE LANDING GEAR DOOR CABLE TENSION AND OPERATIONAL CHECK GOOD.
